Jump to content

Photo

Eczema


3 replies to this topic

#1 Toasticle

Toasticle

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Joined: 21-September 06

Posted 15 November 2006 - 02:16 PM

About a year and a half ago, I got eczema.. somehow. I am not sure how it happens but it did and it hurt alot so I went to the doctor, he told me that's what it is, and it wont go away. But he gave me a prescription for "ketoderm" .. not sure what's in it right now but it does help at times.

Anyways, my problem, is that I have the eczema on my face, along with bad skin, and I've been trying to do the regimen on the site, using benzoyl peroxide, and it really seems to be helping, but every while the eczema just gets really bad and starts to hurt so much when I use the bp and moisturizer. I can keep using the ketoderm stuff at the same time, but it doesn't seem to be as effective. So I can either stop the regimen for a few days, and get the eczema to go away for abit if I am lucky, and have my skin destroy itself with acne, or I can keep on the regimen letting the eczema dry out my face and make it painful.

Just wondering, if anyone else out there has eczema and has or had to deal with something like this, and any ideas for what I can do to fix it sad.gif

Thanks.

#2 D.T.A

D.T.A

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 401
    Likes: 0
About Me
  • Location:Canada
  • Joined: 25-June 06

Posted 16 November 2006 - 05:47 PM

QUOTE(Toasticle @ Nov 15 2006, 03:16 PM) View Post

About a year and a half ago, I got eczema.. somehow. I am not sure how it happens but it did and it hurt alot so I went to the doctor, he told me that's what it is, and it wont go away. But he gave me a prescription for "ketoderm" .. not sure what's in it right now but it does help at times.

Anyways, my problem, is that I have the eczema on my face, along with bad skin, and I've been trying to do the regimen on the site, using benzoyl peroxide, and it really seems to be helping, but every while the eczema just gets really bad and starts to hurt so much when I use the bp and moisturizer. I can keep using the ketoderm stuff at the same time, but it doesn't seem to be as effective. So I can either stop the regimen for a few days, and get the eczema to go away for abit if I am lucky, and have my skin destroy itself with acne, or I can keep on the regimen letting the eczema dry out my face and make it painful.

Just wondering, if anyone else out there has eczema and has or had to deal with something like this, and any ideas for what I can do to fix it sad.gif

Thanks.


Sorry to hear that,

I have also endured the bitter bite of eczema for the larger part of my life (it was at its worst post-accutane), and I still am currently dealing with it. I've used Steroid creams in the past, but they bleach everything they come in contact with... and they excerberate acne. Worst of all, they are not fit to be used indefinitively... and when you stop using them, the eczema comes back. For me, it'q quite a particular situation... When I get an acne breakout, I also get a eczema breakout, and when one improves, they usually both do. As strange as it seems, I've heard and read that there is a definitive link between acne/eczema and auto-intoxication due to poor digestion and elimination of fecal matter. Hope I didn't scare you there! No, seriously I am confident there is some link, and I am determined to find the answer. By the way, you would be best to apply nothing but a moisturizer to your affected regions (eczema), and dry out your skin even more with harsh topical concoctions. Where is your eczema by the way? All over your face, or on a specific region? If so, apply the medication to the other regions of your face, all except the eczema ladened area...at least until your skin heals.

I have but one goal, to witness the demise of this entity which plagues us all.
Join me in my quest, if you will. Light will shine once again on this
barren wasteland. For where there is hope... there is victory.

D.T.A. (Death To Acne)

#3 Toasticle

Toasticle

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Joined: 21-September 06

Posted 23 November 2006 - 02:15 PM

It's around my eyes and mouth, and abit around the bottom of nose. I've been using the medication stuff for it right after getting out of the shower and then waiting for my face to dry before doing the bp treatment. It seems to help, instead of doing it after my face is dry / right before bp. And has been going away abit more, so less pain as well. smile.gif I just wish there was a way to get rid of it for good.

#4 Sammo w

Sammo w

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 11-June 13

Posted 11 June 2013 - 03:51 PM

Hey Guys, 

 

I Know this is an old thread but just in case someone does stumble on this page again and has the same or similar issues I'll post about this new eczema relief cream I found out about.


I have a friend who is affected by eczema. It shows up on his arms and his face.

 

Recently he told me about this new product called Dexem repair cream. He says that Dexem repair cream has worked far better than other creams in regards to soothing his itching and irritations while clearing his skin. 

So I checked out the Dexem repair cream website and they say the cream is safe to use on the skin of infants, children and adults, not based on harsh chemicals or toxic substances and has no side effects which I feel is very good. They say it also moisturises and rehydrates dry skin. 

*Moderator edit, URL removed - read the board rules*


If I get any more information I'll post it up. 

 

Thanks
 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users